# SDR SWIA971363

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Engine: Pwa PW118B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inop
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECTOR INOP RIGHT SIDE WHILE EN ROUTE.  RETURNED TO SLC.  REPLACED RIGHT ENGINE FIRE DETECTOR, OPS CHECKS GOOD.
